# SDR DU4R2006355

- Difficulty date: March 31, 2006
- Submitted: March 31, 2006
- Operation: General aviation
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- Aircraft time: 53,901 hours, 28,202 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1137 S20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BELOW NR 1 ENGINE DENTED AT LAP SEAM BS 1137 S-20L.  CUT OUT DENTED AREA. FABRICATED AND INSTALLED EXTERNAL REPAIR 7.75" X 9.25" X5.75" X 2.5" FROM 20240-T3 .063 AND LAP SPLICE REPAIR 10" X 4.25" X 4.5" X 2.75" X 4.5" FROM 2024-T3 .050 IAW B727 SRM 53-30-3 FIG. 5, 51-10-3.
